# SDR UALA2009091002852

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: 141T8310244
- Condition: Corroded
- Location: Bs 325-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SPLASH GUARD IS CORRODED AT R-1 DOOR, BS 325-BS 347, RBL 88.  REMOVED CORROSION AND FOUND PART TO BE CRACKED AT FASTENER HOLE, NO CRACKS PERMITTED.  REMOVED AND REPLACED SPLASH GUARD P/N 141T8310-244 AND RE-INSTALLED REMOVED SCUFF PLATES AND GIRT BAR FITTINGS.
